# SDR CA000414011

- Difficulty date: April 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 182L
- Aircraft time: 7,270 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP HUB DAMAGED IN RETENSION AREA.
